Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest

Complexion After Completeing Accutane?

Recommended Posts

Guest

Im not sure if this question is a good one considering anyone who has had great success with Accutane will not be lurking forums and off enjoying the amazing skin, nevertheless I will post it.

Basically I have been on Minocycline for 4 years and started Accutane recently, I am currently 18 therefore I started taking antibiotics when I was about 15/16ish. I honestly cannot remember what my skin was like when I was younger, I do however have photos of myself looking a little tanned and healthy (brown arms, healthy looking face etc)

Whilst on Minocycline I would go out in the sun and did tan a little but due to my skin condition loathed taking my shirt off. When I say tan a little I mean, we would go away for a couple of weeks and I would get a bit of color on my arms and face. However most of the time my face is incredibly pasty and white.

Since I consider Accutane to be the most aggressive treatment im not going to try and tan this year for obvious reasons.

I hope this doesn't sound like I want to tan as I dont, whilst I do think I would look a lot healthy (less pasty and pale) I do not want to risk cancer of any sort. I do however want my face to look more flushed? I cant think of a better word to describe it, balanced? Hopefully my hyperpigmentation will die down. I feel as though my explanation is really pathetic

Ultimately I have no idea what my skin looks like (both color tone and complexion) as I have been on medication for the past 5 years of my life. What do you think the chances of it clearing up, looking more balanced etc, would be like once I finish my course?

I understand it thins your skin which I have been experiencing so thicker skin would equal a less pasty face?

Any experience or opinions would be appreciated!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×